MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON SOLERA 5.5/6.0; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON SOLERA 5.5/6.0; SCREWDRIVER
Model Number 5584111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
CD HORIZON SOLERA 5.5/6.0
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50515469
Report Number3003120897-2026-01473
Device Sequence Number16131446
Product Code HXX
UDI-Device Identifier00643169043640
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5584111
Device Catalogue Number5584111
Device Lot NumberSW18F002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight265 LB